Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! Lamictal's making me worse... sleepygirl2

Posted by brynb on October 21, 2012, at 9:21:07

In reply to Re: Help! Lamictal's making me worse... brynb, posted by sleepygirl2 on October 17, 2012, at 18:19:06

> It made me irritable, initially, angry... More than usual ;-)
> Nah, I'm not that bad usually, though I have my moments. It did go away.

Oy! That's the last thing I need, lol. I've been off it now for a few days and I can't tell if worked on its own as a depressant or if it was the prelude to a depressive episode.

Thanks for your input.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:brynb thread:1028975
URL: http://www.dr-bob.org/babble/20121018/msgs/1029347.html